Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1568116
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: V. F. R. Jones
Title: Subfactors and knots
Additional book information: CBMS Regional Conference Series in Mathematics, vol. 80, American Mathematical Society, Providence, RI, ix\,+\,113 pp., US$43{.}00. ISBN 0-8218-0729-3.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Louis H. Kauffman
Journal: Bull. Amer. Math. Soc. 31 (1994), 147-154